# SDR AALA20171213002

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5111012
- Condition: Cracked
- Location: Bs 3112-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED INTERCOSTAL IN CABIN AT FORWARD WET AREA, BETWEEN ST 312 TO ST 328 AT LEFT BUTTLINE 46. REPLACED INTERCOSTAL BRACKET ON FORWARD ENTRY BETWEEN STATION 312 TO 328 AT LEFT BUTTLINE 46 PER AARD 51-00-05-1.
